# SDR DXTA2010080204182

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605299
- Aircraft time: 7,001 hours, 5,555 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Failed
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RESIDUAL BRAKE FLUID WAS FOUND ON LT BRAKE LINE AND THREADS.  WHEN DEPRESSING BRAKE PEDALS, PEDALS FEEL SOFT AND BOTTOM OUT TO THE STOPS, THEN MASTER CAUTION WITH LOW BRAKE PRESSURE ANTISKID INOP ANNUNCIATOR ILLUMINATES. BRAKE FLUID RESERVOIR LEVEL IS GOOD AND BRAKE BYTE INDICATORS DISPLAY GOOD.  COULD NOT DUPLICATE IAW DECIDED TO CHANGE LOW PRESSURE SWITCH.  REMOVED SUSPECT SWITCH INSTALLED NEW CUSTOMER SUPPLIED SWITCH, BLED SYS.  TAXIED ACFT.  OPS LEAK AND TAXI CHECK GOOD.  WORK DONE IAW MM CHAPTERS 32-42-06 AND 32-44-00.
